Probabilités

Affichage des résultats 1 à 5 sur 5 au total

Articles 1 à 5 sur 5 au total

  • Pré-publication, Document de travail

    Frédérique Bassino, Mathilde Bouvel, Valentin Féray, Lucas Gerin, Adeline Pierrot. Scaling limit of graph classes through split decomposition. 2022. ⟨hal-03797906⟩

    BioInfo

    Année de publication 2022

    Disponible en libre accès

  • Article dans une revue

    Frédérique Bassino, Mathilde Bouvel, Valentin Féray, Lucas Gerin, Adeline Pierrot. The Brownian limit of separable permutations. Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (4), pp.2134 - 2189. ⟨10.1214/17-AOP1223⟩. ⟨hal-01818309⟩

    BioInfo

    Année de publication 2018

    Disponible en libre accès

  • Communication dans un congrès

    O. Le Maitre, Christian Soize. Probabilistic model of uncertainties in two-phase flow through porous media. ECCOMAS CFD 2006, European Conference on Computational Fluid Dynamics, TU Delft, Sep 2006, Egmond aan Zee, Netherlands. pp.Pages: 1-19. ⟨hal-00698801⟩

    Année de publication 2006

    Disponible en libre accès

  • Article dans une revue

    Frédérique Bassino, Mathilde Bouvel, Valentin Féray, Lucas Gerin, Mickaël Maazoun, et al.. Random cographs: Brownian graphon limit and asymptotic degree distribution. Random Structures and Algorithms, 2022, 60 (2), pp.166-200. ⟨10.1002/rsa.21033⟩. ⟨hal-02412976⟩

    Année de publication 2022

    Disponible en libre accès

  • Article dans une revue

    Frédérique Bassino, Mathilde Bouvel, Michael Drmota, Valentin Feray, Lucas Gerin, et al.. Linear-sized independent sets in random cographs and increasing subsequences in separable permutations. Combinatorial Theory, 2022, 2 (3), https://escholarship.org/uc/item/23340676. ⟨10.5070/C62359179⟩. ⟨hal-03366684⟩

    Année de publication 2022

    Disponible en libre accès